Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 236, NWS Bismarck, ND

August 10, 20164 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 10, 2016, 6:39 PM MDT for 4 counties in North Dakota. It was in force for 66 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2016, 6:39 PM MDT (00:39 UTC)
Expired
Aug 10, 2016, 7:45 PM MDT
In force
66 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Dunn County, ND, Mercer County, ND, Morton County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 116 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 6:49 PM MDTHAIL 25 N Richardton, NDRELAYED WITH PICTURE VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
Aug 10, 6:55 PM MDTHAIL 35 N Richardton, NDEXTREME DAMAGE FROM VERY LARGE HAIL REPORTED NORTH OF RICHARDTON.
Aug 10, 7:07 PM MDTFUNNEL CLOUDHebron, NDEMERGENCY MANAGER AND TRAINED SPOTTERS REPORTED A FUNNEL CLOUD.
Aug 10, 7:07 PM MDTHAIL 12 W Hebron, ND.
Aug 10, 7:15 PM MDTHAIL 110 Ne Richardton, NDRAINFALL WAS 1.10 INCHES WITH ESTIMATED WINDS TO 60 MPH. HAIL LASTED 10 MINUTES.
Aug 10, 7:22 PM MDTHAIL 2.57 Ene Hebron, NDONGOING AT THE TIME OF CALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 4:59 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1983 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1983 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
1.0
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted.

585 
WUUS53 KBIS 110039
SVRBIS
NDC025-057-059-089-110145-
/O.NEW.KBIS.SV.W.0236.160811T0039Z-160811T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
739 PM CDT WED AUG 10 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHEASTERN STARK COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  SOUTHEASTERN DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  NORTHWESTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 845 PM CDT/745 PM MDT/

* AT 739 PM CDT/639 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 6
  MILES NORTHEAST OF TAYLOR...OR 21 MILES EAST OF DICKINSON...MOVING
  EAST AT 30 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  HEBRON AROUND 810 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4689 10258 4715 10248 4717 10177 4672 10188
TIME...MOT...LOC 0039Z 275DEG 26KT 4699 10236 

HAIL...1.50IN
WIND...60MPH
 
$$

AYD
4 follow-up statements
718 
WWUS53 KBIS 110054
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
754 PM CDT WED AUG 10 2016

NDC025-057-059-089-110145-
/O.CON.KBIS.SV.W.0236.000000T0000Z-160811T0145Z/
MERCER ND-STARK ND-DUNN ND-MORTON ND-
754 PM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM
CDT/745 PM MDT/ FOR SOUTHWESTERN MERCER...NORTHEASTERN STARK...
SOUTHEASTERN DUNN AND NORTHWESTERN MORTON COUNTIES...

AT 754 PM CDT/654 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 7
MILES NORTHEAST OF RICHARDTON...OR 22 MILES NORTHWEST OF GLEN
ULLIN...MOVING EAST AT 25 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  HEBRON AROUND 815 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4689 10258 4715 10243 4717 10177 4672 10188
TIME...MOT...LOC 0054Z 275DEG 23KT 4698 10223 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
 
$$

AYD
797 
WWUS53 KBIS 110102
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
802 PM CDT WED AUG 10 2016

NDC025-057-059-089-110145-
/O.CON.KBIS.SV.W.0236.000000T0000Z-160811T0145Z/
MERCER ND-STARK ND-DUNN ND-MORTON ND-
802 PM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM
CDT/745 PM MDT/ FOR SOUTHWESTERN MERCER...NORTHEASTERN STARK...
SOUTHEASTERN DUNN AND NORTHWESTERN MORTON COUNTIES...

AT 801 PM CDT/701 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 7
MILES NORTHWEST OF HEBRON...OR 18 MILES NORTHWEST OF GLEN
ULLIN...MOVING EAST AT 30 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...SPOTTER REPORTED 2 INCH HAIL AT 745 PM CDT 5 MILES NORTH OF
         RICHARDTON. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. 
         EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
         SIDING...AND VEHICLES. 

THIS SEVERE STORM WILL BE NEAR...
  HEBRON AROUND 815 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4688 10253 4715 10237 4717 10177 4672 10188
TIME...MOT...LOC 0101Z 277DEG 27KT 4697 10215 

TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH
 
$$

AYD
409 
WWUS53 KBIS 110112
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
812 PM CDT WED AUG 10 2016

NDC025-057-059-089-110145-
/O.CON.KBIS.SV.W.0236.000000T0000Z-160811T0145Z/
MERCER ND-STARK ND-DUNN ND-MORTON ND-
812 PM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM
CDT/745 PM MDT/ FOR SOUTHWESTERN MERCER...NORTHEASTERN STARK...
SOUTHEASTERN DUNN AND NORTHWESTERN MORTON COUNTIES...

AT 811 PM CDT/711 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HEBRON...OR 14 MILES NORTHWEST OF GLEN ULLIN...MOVING EAST AT 30 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. 
         EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
         SIDING...AND VEHICLES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN MERCER...NORTHEASTERN STARK...SOUTHEASTERN DUNN AND
NORTHWESTERN MORTON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4684 10224 4715 10219 4717 10177 4672 10188
TIME...MOT...LOC 0111Z 276DEG 27KT 4697 10203 

TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH
 
$$

AYD
172 
WWUS53 KBIS 110123
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
823 PM CDT WED AUG 10 2016

NDC025-089-110133-
/O.CAN.KBIS.SV.W.0236.000000T0000Z-160811T0145Z/
STARK ND-DUNN ND-
823 PM CDT WED AUG 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STARK AND
SOUTHEASTERN DUNN COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL NORTH DAKOTA.

LAT...LON 4680 10207 4712 10200 4712 10178 4674 10187
TIME...MOT...LOC 0123Z 278DEG 28KT 4695 10188 

$$

NDC057-059-110145-
/O.CON.KBIS.SV.W.0236.000000T0000Z-160811T0145Z/
MERCER ND-MORTON ND-
823 PM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN MERCER AND NORTHWESTERN MORTON COUNTIES...

AT 823 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF HEBRON...OR 9 MILES NORTH OF GLEN ULLIN...MOVING EAST AT 35 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. 
         EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
         SIDING...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
HEBRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4680 10207 4712 10200 4712 10178 4674 10187
TIME...MOT...LOC 0123Z 278DEG 28KT 4695 10188 

TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH
 
$$

AYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 5:54 PM MDT, 45 minutes earlier.

Area forecast discussion, Aug 10, 5:54 PM MDT, 45 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
654 PM CDT WED AUG 10 2016

.UPDATE...
Issued at 654 PM CDT Wed Aug 10 2016

A severe thunderstorm watch, number 441 has been issued until 1am
cdt Thursday. Updates to text products have been sent.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 258 PM CDT Wed Aug 10 2016

Convection rapidly developed late morning over our southeast
counties resulting in severe thunderstorm warnings and a flash
flood warning. Per coordination with SPC included Dickey county in
a severe thunderstorm watch, although activity has tapered off the
past hour. Storms have been elevated, north of the warm front and
supported by low level jet. Surface low is currently located over
western South Dakota, helping advect low level moisture over our
region. Current dewpoints range from low 60s northwest to
mid/upper 60s southeast. Main concerns for the forecast are
convective trends, both across the southeast, but also in
northwest and central, where high res models are developing
convection today and this evening. Latest HRRR brings storms into
the northwest by 22z. The SREF calibrated severe thunderstorm
probability output shows an enhanced probability of severe over
this area at 00z, while also showing a higher probability of severe
over south central ND this evening. These solutions, especially
over the northwest, seem reasonable with water vapor imagery
showing closed upper low over north central Montana with a short
wave rotating around the base toward eastern Montana.

Otherwise, should see a gradual decrease in activity overnight as
surface low reaches the eastern Dakotas by 12Z Thu, with some
lingering showers and thunderstorms possible east in the morning.

.LONG TERM...(Thursday night through Wednesday)
Issued at 258 PM CDT Wed Aug 10 2016

Overall, a drier pattern expected through the extended. Temps will
initially be cooler as the system currently affecting the area
passes to our east. Upper level ridge builds across the western
CONUS by the weekend, with the Northern Plains in northwest flow.
Highs will warm back to the 80s by Sunday, approaching 90 by
Monday across the west and south.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 654 PM CDT Wed Aug 10 2016

Severe thunderstorms possible until around midnight for
KMOT/KBIS/KJMS. Otherwise mvfr to ifr cigs expected at KJMS after
07z to 17z Thursday.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...KS
SHORT TERM...JNS
LONG TERM...JNS
AVIATION...KS
Hazardous weather outlook, Aug 10, 5:50 PM MDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
650 PM CDT WED AUG 10 2016

NDZ002>005-009>013-017>023-025-032>037-041-042-044>048-050-051-
120000-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-
PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-
BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-
ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
650 PM CDT WED AUG 10 2016 /550 PM MDT WED AUG 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 1AM CDT
THURSDAY. THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING
WINDS. PLEASE SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS CAN CALL THE NATIONAL WEATHER SERVICE AT 1-800-247-0212
WITH YOUR STORM REPORTS.

NDZ001-031-040-043-120000-
DIVIDE-GOLDEN VALLEY-SLOPE-BOWMAN-
650 PM CDT WED AUG 10 2016 /550 PM MDT WED AUG 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

In the hours before

Special weather statement, Aug 10, 3:11 PM MDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
411 PM CDT WED AUG 10 2016

NDZ037-102145-
STUTSMAN ND-
411 PM CDT WED AUG 10 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL STUTSMAN COUNTY
UNTIL 445 PM CDT...

AT 411 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JAMESTOWN...MOVING NORTHEAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...SPIRITWOOD LAKE...BUCHANAN...SPIRITWOOD...COURTENAY AND
ELDRIDGE.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4684 9892 4699 9901 4727 9847 4698 9847
      4698 9844 4686 9844
TIME...MOT...LOC 2111Z 239DEG 34KT 4697 9876

HARGROVE
Special weather statement, Aug 10, 3:25 PM MDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
425 PM CDT WED AUG 10 2016

NDZ017-031-032-102200-
MCKENZIE ND-BILLINGS ND-GOLDEN VALLEY ND-
425 PM CDT WED AUG 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GOLDEN VALLEY...
NORTHWESTERN BILLINGS AND SOUTH CENTRAL MCKENZIE COUNTIES UNTIL 500
PM CDT/400 PM MDT/...

AT 425 PM CDT/325 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 15 MILES WEST OF GRASSY BUTTE...OR 32 MILES SOUTHWEST OF
WATFORD CITY...MOVING NORTHEAST AT 25 MPH.

PENNY SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GRASSY BUTTE.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4775 10345 4745 10310 4733 10310 4717 10367
      4731 10384
TIME...MOT...LOC 2125Z 236DEG 20KT 4738 10358

HARGROVE
Local storm report, Aug 10, 4:32 PM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
532 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     FLASH FLOOD      10 S GRASSY BUTTE       47.25N 103.25W
08/10/2016                   BILLINGS           ND   OTHER FEDERAL

            WATER COVERING HIGHWAY 85 SOUTH OF THE NORTH UNIT OF
            TRNP. ALSO DIME TO PENNY SIZED HAIL ALL OVER HIGHWAY 85.
            FROM RANGER AT NORTH UNIT OF TRNP

0528 PM     HAIL             10 S GRASSY BUTTE       47.25N 103.25W
08/10/2016  E0.75 INCH       BILLINGS           ND   OTHER FEDERAL

            WATER COVERING HIGHWAY 85 SOUTH OF THE NORTH UNIT OF
            TRNP. ALSO DIME TO PENNY SIZED HAIL ALL OVER HIGHWAY 85.
            FROM RANGER AT NORTH UNIT OF TRNP

&&

JVINING
Local storm report, Aug 10, 5:30 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
630 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             SOUTH FAIRFIELD         47.13N 103.20W
08/10/2016  E1.50 INCH       BILLINGS           ND   TRAINED SPOTTER

            TIME ESTIMATED FROM RADAR.

&&

ZH
Local storm report, Aug 10, 5:46 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             5 NW OAKDALE            47.53N 102.93W
08/10/2016  E1.00 INCH       DUNN               ND   PUBLIC

            .

&&

ZH
Local storm report, Aug 10, 5:50 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
650 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             8 WNW NEW HRADEC        47.05N 103.04W
08/10/2016  E1.75 INCH       BILLINGS           ND   PUBLIC

            .

&&

ZH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 6:31 PM MDTSevere Thunderstorm WarningBISDunn, McLean, Mercer59 min
Aug 10, 6:43 PM MDTTornado WarningBISMorton, Stark32 min
Aug 10, 7:10 PM MDTTornado WarningBISMorton35 min
Aug 10, 7:22 PM MDTSevere Thunderstorm WarningBISMercer, Morton, Oliver53 min
Aug 10, 8:15 PM MDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver45 min
Aug 10, 8:35 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Oliver55 min
Aug 10, 9:29 PM MDTAreal Flood AdvisoryBISFoster, Wells6 hr
Aug 10, 10:17 PM MDTSpecial Weather StatementBISDivide28 min
Aug 10, 10:24 PM MDTSpecial Weather StatementBISWilliams36 min
Aug 10, 10:28 PM MDTSpecial Weather StatementBISWilliams32 min
Aug 10, 10:51 PM MDTAreal Flood WarningBISDickey36 hr
Aug 10, 10:52 PM MDTSpecial Weather StatementBISWilliams38 min
Aug 10, 10:59 PM MDTSpecial Weather StatementBISDivide46 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.